Politeknik Siber dan Sandi Negara

Knowledge Center of Cybersecurity and Cryptography

  • Home
  • Information
  • News
  • Help
  • Librarian
  • Member Area
  • Select Language :
    Arabic Bengali Brazilian Portuguese English Espanol German Indonesian Japanese Malay Persian Russian Thai Turkish Urdu

Search by :

ALL Author Subject ISBN/ISSN Advanced Search

Last search:

{{tmpObj[k].text}}
Image of SIAM Journal on Applied Mathematics | Vol.74 No.6
Bookmark Share

Text

SIAM Journal on Applied Mathematics | Vol.74 No.6

Martin, P. A - Personal Name;

Table of Contents:
- Characterization of the Transonic Stationary Solutions of the Hydrodynamic Escape Problem (John M. Hong, Chien-Chang Yen, and Bo-Chih Huang)
- Nonlinear Oscillatory Acoustic Vacuum (Leonid I. Manevitch and Alexander F. Vakakis)
- Modeling Impulsive Insulin Delivery in Insulin Pump with Time Delays (Xinyu Song, Mingzhan Huang, and Jiaxu Li)
- Dynamics of Mosquitoes Populations with Different Strategies for Releasing Sterile Mosquitoes (Liming Cai, Shangbing Ai, and Jia Li)
- Epidemiological Consequences of Imperfect Vaccines for Immunizing Infections (F. M. G. Magpantay, M. A. Riolo, M. Domenech de Cellès, A. A. King, and P. Rohani)
- Optimizing Electrode Positions in Electrical Impedance Tomography (Nuutti Hyvönen, Aku Seppänen, and Stratos Staboulis)
- Two-Dimensional Wave Propagation in Layered Periodic Media (Manuel Quezada de Luna and David I. Ketcheson)
- On the Controllability of Quantum Transport in an Electronic Nanostructure (Florian Méhats, Yannick Privat, and Mario Sigalotti)
- Multijam Solutions in Traffic Models with Velocity-Dependent Driver Strategies (Paul Carter, Peter Leth Christiansen, Yuri B. Gaididei, Carlos Gorria, Björn Sandstede, Mads Peter Sørensen, and Jens Starke)
- Explicit Solutions for Replicator-Mutator Equations: Extinction versus Acceleration (Matthieu Alfaro and Rémi Carles)
- A Model for the Operation of Perovskite Based Hybrid Solar Cells: Formulation, Analysis, and Comparison to Experiment (J. M. Foster, H. J. Snaith, T. Leijtens, and G. Richardson)
- Uniqueness of the Riemann Solution for Three-Phase Flow in a Porous Medium (A. V. Azevedo, A. J. de Souza, F. Furtado, and D. Marchesin)
- Modeling and Analysis of Recurrent Autoimmune Disease (Wenjing Zhang, Lindi M. Wahl, and Pei Yu)


Availability
#
Perpustakaan Poltek SSN Location name is not set
JOU053.74062015.01
Available but not for loan - Missing
Detail Information
Series Title
-
Call Number
-
Publisher
Philadelphia USA : Society for Industrial and Applied Mathematics., 2015
Collation
-
Language
English
ISBN/ISSN
361399
Classification
Unclass
Content Type
-
Media Type
-
Carrier Type
-
Edition
Vol. 74 No. 6 (Feb 2015)
Subject(s)
Mathematics
Specific Detail Info
Articles originally published online November to December 2014
Statement of Responsibility
P. A. Martin
Other version/related

No other version available

File Attachment
No Data
Comments

You must be logged in to post a comment

Politeknik Siber dan Sandi Negara
  • Information
  • Services
  • Librarian
  • Member Area

About Us

Perpustakaan Politeknik Siber dan Sandi Negara menyediakan berbagai macam koleksi seperti Buku, Jurnal, Majalah, Koran, Referensi dan Konten Lokal.

Search

start it by typing one or more keywords for title, author or subject

Keep SLiMS Alive Want to Contribute?

© 2025 — Senayan Developer Community

Powered by SLiMS
Select the topic you are interested in
  • Computer Science, Information & General Works
  • Philosophy & Psychology
  • Religion
  • Social Sciences
  • Language
  • Pure Science
  • Applied Sciences
  • Art & Recreation
  • Literature
  • History & Geography
Icons made by Freepik from www.flaticon.com
Advanced Search
Where do you want to share?